Tinnitus/ringing in ears

Hello everyone.

I am coming off Amitriptyline. It gave me a few side effects that I didn't like- ringing in ears, difficulty urinating, weight gain and brain fog.

Has anyone else had tinnitus because of their med? Does it get better?

I've been switched to Duloxetine and for the first time I feel like the depression is lifting! I can't believe it. My sluggishness has gone in the morning, my constant fatigue is improving and my back pain is improving. I hope it continues!

May thanks 🙂

2 Replies

oldestnewest
  • Hi Clazzy

    Sorry to hear you've had some tough symptoms due coming off Amitriptyline! I had ringing in my ears & various other horrible symptoms when I stopped taking sertraline suddenly within a week a few years ago now! Which I would definitely NOT Rececommend to anyone!

    Amitriptyline is an older drug & I've' heard some people have said they have experienced some rough reactions after coming off it including the ringing in the ears, some headaches & a sudden awareness of how bright in your face the world is as the fog lifts! I'm glad you haven't experienced the other symptoms! It isn't a nice experience coming off medication, but with side effects that you get taking your medication, I can understand as to why you have chosen to come off the Amitriptyline!

    I hope & pray that the duloxetine works well for you & you don't get too many side effects from your new medication!

    Warm Wishes & a hug are being sent to you. Take Care. spykey 🤗

  • Thanks spykey.

You may also like...